On large deviations in the Poisson approximation

Statulevicius, V., Aleskeviciene, A., Statulevičius, V., Aleškevičiene, A. . Theory of Probability and its Applications 1994. 38 :385-393

Locate this article in:

Bibtex

@article{CIS-123287,
  Author = {Statulevicius, V. and Aleskeviciene, A. and Statulevičius, V. and Aleškevičiene, A.},
  Title = {On large deviations in the Poisson approximation},
  Journal = {Theory of Probability and its Applications},
  Volume = {38},
  Year = {1994},
  Pages = {385--393},
  Keywords = {}
}

Similar articles